Mikhail Tkachenko
Mikhail Tkachenko
Verified email at xanum.uam.mx
Title
Cited by
Cited by
Year
Topological Groups and Related Structures (An Introduction to Topological Algebra)
A Arhangel’skii, M Tkachenko
Atlantis Press and World Scientific 1, 1-781, 2008
7942008
Compactness type properties in topological groups
MG Tkachenko
Czechoslovak Mathematical Journal 38 (2), 324-341, 1988
881988
On completeness of free abelian topological groups
MG Tkachenko
Doklady Akademii Nauk 269 (2), 299-303, 1983
841983
Countably compact and pseudocompact topologies on free Abelian groups
MG Tkachenko
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 68-75, 1990
761990
Topologies generated by discrete subspaces
A Dow, MG Tkachenko, VV Tkachuk, RG Wilson
Glasnik Matematički 37 (1), 187-210, 2002
732002
Paratopological and semitopological groups versus topological groups
M Tkachenko
Recent Progress in General Topology III, 825-882, 2014
682014
Souslin property in free topological groups on bicompacta
MG Tkachenko
Mathematical notes of the Academy of Sciences of the USSR 34 (4), 790-793, 1983
631983
Factorization theorems for topological groups and their applications
MG Tkačenko
Topology and its Applications 38 (1), 21-37, 1991
601991
Chains and cardinals
MG Tkachenko
Doklady Akademii Nauk 239 (3), 546-549, 1978
501978
Subgroups, quotient groups and products of R-factorizable groups
MG Tkachenko
Topology Proc 16, 201-231, 1991
491991
Free paratopological groups
S Romaguera, M Sanchis, M Tkachenko
Topology Proc 27 (2), 613-641, 2003
482003
Independent group topologies on abelian groups
M Tkachenko, I Yaschenko
Topology and its Applications 122 (1-2), 425-451, 2002
482002
Selections and suborderability
G Artico, U Marconi, J Pelant, L Rotter, M Tkachenko
Fundamenta Mathematicae 175, 1-33, 2002
482002
Totally Lindelöf and totally ω-narrow paratopological groups
M Sanchis, M Tkachenko
Topology and its Applications 155 (4), 322-334, 2008
432008
On topologies of free groups
MG Tkachenko
Czechoslovak Mathematical Journal 34 (4), 541-551, 1984
411984
Axioms of separation in semitopological groups and related functors
M Tkachenko
Topology and its Applications 161, 364-376, 2014
392014
Embedding paratopological groups into topological products
M Tkachenko
Topology and its Applications 156 (7), 1298-1305, 2009
392009
Irresolvable and submaximal spaces: Homogeneity versus σ-discreteness and new ZFC examples
OT Alas, M Sanchis, MG Tkachenko, VV Tkachuk, RG Wilson
Topology and its Applications 107 (3), 259-273, 2000
392000
Algebraic structure of small countably compact Abelian groups
D Dikranjan, M Tkachenko
Forum Mathematicum 15 (6), 811-838, 2003
342003
Precompact noncompact reflexive abelian groups
S Ardanza-Trevijano, MJ Chasco, X Domínguez, M Tkachenko
Forum Mathematicum 24 (2), 289-302, 2012
282012
The system can't perform the operation now. Try again later.
Articles 1–20